# SDR DALA1122881200

- Difficulty date: March 8, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 61,096 hours, 8,829 cycles
- System (JASC): 5751 · Ailerons
- Part: Access Panel
- Part number: 11376109
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B AILERON ACCESS PNL SURFACE CRACKED AS MARKED.  COMPOSITE HOT BOND REPAIR CARRIED OUT AT CRACKED AREA AS PER SRM 57-60-01 REPAIR 1 AND SRM 51-70-05, PAR 5A(1).
